MAUDE Adverse Event Report: ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number BURR ATTACHMENT 2.35 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/29/2025, a sales representative reported via (b)(4) that an ar-300b burr attachment 2.35 mm has broken off inside the device, and it will not come out.The issue was discovered during the surgery.Another device was swapped, and the case was completed with no adverse effects to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is misuse due to excessive user-applied mechanical forces, such as prying or leveraging the device, which caused the attachment to break inside.

Brand Name
BURR ATTACHMENT 2.35 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23089513
Report Number1220246-2025-03934
Device Sequence Number21459861
Product Code LXH
UDI-Device Identifier00888867099968
UDI-Public(01)00888867099968(11)221013(10)15011754
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR ATTACHMENT 2.35 MM
Device Catalogue NumberAR-300B
Device Lot Number15011754
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown